# SDR SWAA2022061401841

- Difficulty date: May 2, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 142MW
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD PANEL #142MW; EDGE CRACK/DETERIORATED. (DOT-002). / [01] FABRICATED AFT CARGO COMPARTMENT FWD BULKHEAD PANEL 142MW IAW AMM 25-52-01-201-801. MATERIAL USED A60SG4W-60144.;[02] FINAL INSPECTION; BULKHEAD PANEL FABRICATED.
